# SDR DALA2021123008178

- Difficulty date: May 18, 2017
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D INSP;ERA557424;3263 PERFORM ER/A 557424-14 SECTION I AT OR BEFORE 33400 FC FROM THE INSTALLATION DATE OF THE REPAIR ON 24- FEB-2016. AD 2016-12-04 REQUIRED INSPECTION; NO DEVIATIONS OR SUBSTITUTIONS. PERFORMED ULTRASONIC INSPECTION OF REPAIR #1 LOC. AT FR 2 AND 22 INCHES BELOW OF LH SIDE STRINGER PER A320 NTM 51-10-15-270-801- A-01 AND NO CRACK INDICATION FOUND. TOOL USED EDDY CURRENT FLAW DETECTOR P/N NORTE 500D; S/N N500X12101U102020 DUE DATE 01 JUN 22 AS PER E/RA 557424-14AD REV. ORIGINAL SECTION I. JOB COMPLETE. (LP# 0026659)
